# SDR SIMA20171112001

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 3,472 hours, 2,339 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Dirty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT BOTH LAVS OVERFLOWING. CLEANED TOP WASTE TANK LEVEL SENSOR IAW AMM 38-32-20. OPS CHECK GOOD.
